# SDR ASOA20120809110

- Difficulty date: August 9, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 32,026 hours, 24,145 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 90767
- Condition: Discharged
- Location: Emergency Lights
- Part time: 3,113 hours, 2,421 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, VARIOUS OVERWING EMERGENCY EXIT LIGHTS/SIGNS WERE FOUND TO BE INOPERATIVE.  MX R & R THE NR 3 EMERGENCY LIGHT BATTERY PACK, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
